# SDR ASAA0110324

- Difficulty date: June 8, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND WEB AT BS 178, WATERLINE 218 CRACKED.  REPAIRED PER EA.  (M)
